October 19th, 2006

moon

Another Friend on the Brink

Just got a call from my goddaughter, Cate.  She is in town because her father is dying.  Cancer in the stomach.  He is on morphine and being cared for by hospice.  He has asked to see me.

I will do my best to go say goodbye personally.  

I am having a difficult time "keeping it together"  as combined with the withdrawal symptoms, further emotional trauma really sucks.  

Steve, my dying friend has been on my mind though I haven't talked to him in over a month.  I recently finished scanning my pictures from the Ozark Music Festival which I attended in 1974.   Today I am meeting with a woman I met online who is writing a book on this festival.  Steve is in many of the pics... Steve is the guy in the cowboy hat.. I am not in this picture.. LOL     http://rodsievers.googlepages.com/ozarkmusicfestival - http://en.wikipedia.org/wiki/Ozark_Music_Festival,_%281974%29

Sleep last night was tortured, rent with nightmares that forced me awake  -shivering... I made the decision to go back up a notch on the antidepressants until I can sleep again, and the withdrawl symptoms lessen.  I am doing my best not to be uptight with myself because of this decision.  It just had to be done. I came off too quickly, 25 per cent cuts instead of 5-10 per cent as is recommended.. I have always been in a HURRY!!

At the moment I am feeling much better than I did for the first two hours of awake time this a.m.  So, there is HOPE...

Today October 19 is my ex-best friend's birthday, the date of my mother's death, my second daughter's anniversary, and the date my husband was disagnosed with cancer... (he is ok.. now)  I need to create some better associations with this month...
  • Current Mood
    sad sad
moon

(no subject)




No wonder I feel so bad ....

Lexapro Withdrawals May Include: aggression, anxiety, balance issues , blurred vision , brain zaps, concentration impairment, constipation, crying spells, depersonalization, diarrhea, dizziness. electric shock sensations, fatigue, flatulence, flu-like symptoms, hallucinations
hostility, highly emotional, indigestion, irritability, impaired speech, insomnia, jumpy nerves, lack of coordination, lethargy, migraine headaches / increased headaches, nausea, nervousness, over-reacting to situations, paranoia, repetitive thoughts or songs, sensory & sleep disturbances, severe internal restlessness (akathasia), stomach cramps, tremors, tinnitus (ear ringing or buzzing), tingling sensations, troubling thoughts, visual hallucinations / illusions, vivid dreams, speech visual changes, worsened depression 


I just get so angry at that damn shrink all those years ago.. who got me started on these damn meds.. I actually told this woman my entire ancient recreational drug histroy, and mentioned the concept of "addiction" which she just played off with a wave of the hand... fucking bitch!!  I do not say that lightly as my daughter is a nurse at the hospital where this woman was practicing and she is known for her tendency to overmedicate...

Enough ranting I guess for now... I wish the woman who is coming to my house for the interview would hurry up and call.. 

  • Current Mood
    angry angry